# SDR MWEA99622

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216610
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER WAS CHAFED AT AFT END FROM HORIZONTAL STABILIZER FAIRINGS ON RIGHT SIDE.  MTC FABRICATED AND INSTALLED NEW SKIN AND ANGLE.
